Alert archive / Montana / Wind Chill Advisories in 2011
Wind Chill Advisory 3, NWS Great Falls, MT
NWS Great Falls, MT issued this wind chill advisory at Jan 13, 2011, 6:47 AM MST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2011, 6:47 AM MST (13:47 UTC)
- Expired
- Jan 13, 2011, 11:00 AM MST
- In force
- 4 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
137 WWUS45 KTFX 131347 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 647 AM MST THU JAN 13 2011 MTZ009-132200- /O.CON.KTFX.WS.W.0002.000000T0000Z-110114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS 647 AM MST THU JAN 13 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. * TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL CONTINUE ALONG THE CONTINENTAL DIVIDE THROUGH FRIDAY MORNING CAUSING HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER MOUNTAIN PASSES. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY MORNING OF 10 TO 20 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 5000 FEET. * WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CREATE SIGNIFICANT BLOWING AND DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ014-048-132200- /O.CON.KTFX.WS.W.0002.000000T0000Z-110114T1200Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...ROGERS PASS 647 AM MST THU JAN 13 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. * TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL CONTINUE ALONG THE CONTINENTAL DIVIDE THROUGH FRIDAY MORNING CAUSING HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER MOUNTAIN PASSES. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY MORNING OF 10 TO 20 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 5000 FEET. * WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 50 MPH WILL CREATE SIGNIFICANT BLOWING AND DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: ROGERS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ010-011-044>047-131800- /O.NEW.KTFX.WC.Y.0003.110113T1347Z-110113T1800Z/ EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY... CHESTER...CONRAD...CHINOOK 647 AM MST THU JAN 13 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: GUSTY WEST WINDS WILL COMBINE WITH SUB- ZERO TEMPERATURES TO PRODUCE VERY COLD WIND CHILL READINGS THIS MORNING. FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES WITH THESE CONDITIONS * WIND CHILL VALUES: WIND CHILL READINGS OF 15 BELOW TO 30 BELOW ZERO CAN BE EXPECTED THIS MORNING. * LOCATIONS AFFECTED INCLUDE: CHINOOK...CONRAD...SHELBY... CHESTER...CUT BANK...HAVRE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
1 follow-up statement
961 WWUS45 KTFX 131741 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1041 AM MST THU JAN 13 2011 MTZ014-132200- /O.CAN.KTFX.WS.W.0002.000000T0000Z-110114T1200Z/ /O.NEW.KTFX.WW.Y.0006.110113T1800Z-110114T1200Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...LINCOLN... MACDONALD PASS...ROGERS PASS 1041 AM MST THU JAN 13 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 5000 FEET FOR SNOW WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. THE WINTER STORM WARNING IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WIDESPREAD LIGHT SNOW IS EXPECTED THIS AFTERNOON THROUGH TONIGHT IN THE LINCOLN AREA...ALONG WITH MACDONALD PASS. * SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS THIS AFTERNOON THROUGH TONIGHT WILL RANGE FROM 3 TO 5 INCHES ON THE HIGHWAY PASSES AND IN THE LINCOLN AREA...TO 4 TO 8 INCHES NEAR THE HIGHER PEAKS AND IN THE BACK COUNTRY. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * VISIBILITY: VISIBILITIES WILL BE REDUCED TO LESS THAN ONE MILE AT TIMES DURING HEAVIER PERIODS OF SNOWFALL. * LOCATIONS AFFECTED INCLUDE: FLESHER PASS...LINCOLN... MACDONALD PASS...ROGERS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ010-011-044>047-131845- /O.EXP.KTFX.WC.Y.0003.000000T0000Z-110113T1800Z/ EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY... CHESTER...CONRAD...CHINOOK 1041 AM MST THU JAN 13 2011 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. WIND SPEEDS HAVE DECREASED A BIT IN THE CUT BANK THROUGH HAVRE AREAS...AS TEMPERATURES HAVE ALSO RISEN JUST A FEW DEGREES. THUS WIND CHILL VALUES HAVE GENERALLY GONE ABOVE 20 DEGREES ABOVE ZERO. THEREFORE...THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM. $$ MTZ009-048-132200- /O.CON.KTFX.WS.W.0002.000000T0000Z-110114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS 1041 AM MST THU JAN 13 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. * TIMING AND MAIN IMPACT: LIGHT SNOW IS EXPECTED TO CONTINUE OVER THE ROCKY MOUNTAIN FRONT TODAY THROUGH TONIGHT. THE SNOW IS EXPECTED TO INCREASE IN INTENSITY LATE THIS AFTERNOON THROUGH THIS EVENING...WHEN SNOWFALL RATES COULD START TO APPROACH 1 INCH PER HOUR. * SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS ABOVE 5000 FEET FROM THIS AFTERNOON THROUGH TONIGHT WILL RANGE FROM 8 TO 14 INCHES. * WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO 40 MPH...WILL CREATE SIGNIFICANT BLOWING AND DRIFTING SNOW...ALONG WITH VISIBILITIES LESS THAN ONE HALF MILE AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this wind chill advisory went out at Jan 13, 6:45 AM MST, 2 minutes earlier.
Area forecast discussion, Jan 13, 6:45 AM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 645 AM MST THU JAN 13 2011 .UPDATE... HAVE ISSUED A WIND CHILL ADVISORY FOR THE HI-LINE UNTIL 11 AM MST THIS MORNING. NO COORDINATION ISSUES. AN EARLY UPDATE WAS REQUIRED THIS MORNING AS THE APPROACHING COLD FRONT MOVED THROUGH RATHER QUICKLY AFTER NOT MOVING MUCH ALL NIGHT. AS A RESULT...HAD TO SIGNIFICANTLY LOWER THE LOW TEMPERATURES FOR THIS MORNING AND THE HIGH TEMPERATURES FOR THIS AFTERNOON. ALSO ADJUSTED WEATHER GRIDS TO REFLECT MORE CHANCE FOR SNOW WITH THE COLDER TEMPERATURES. KEPT IN THE CHANCE FOR FREEZING PRECIP TODAY AS WARMER AIR ALOFT IS STILL EXPECTED TO MOVE INTO THE REGION THIS AFTERNOON. && .AVIATION... UPDATED 1145Z. MOIST WEST TO NORTHWEST FLOW ALOFT WILL CONTINUE TO BRING MID AND HIGH CLOUDS ACROSS THE AREA. HEAVY SNOW AND GUSTY WINDS WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND OVER THE HIGHER TERRAIN OF SOUTHERN LEWIS AND CLARK COUNTY. AREAS OF RAIN...FREEZING RAIN AND SNOW WILL SPREAD EAST OVER THE PLAINS AFTER 17Z. VFR CONDITIONS PREVAIL THROUGH 17Z WITH MVFR CONDITIONS BECOMING PREDOMINATE AFTER 17Z DUE TO LOWERING CEILINGS AND PRECIPITATION. MOUNTAINS WILL BE OBSCURED. && .HYDROLOGY... FLOODING HAS OCCURRED ALONG THE MADISON RIVER NEAR ENNIS IN MADISON COUNTY AND HAS AFFECTED PARTS OF HIGHWAY 287. THE RIVER IS EXPECTED TO REMAIN ABOVE BANK-FULL AND THUS THE FLOOD WARNING WILL CONTINUE UNTIL FURTHER NOTICE. A FLOOD WARNING FOR THE GALLATIN RIVER NEAR LOGAN IS ALSO IN EFFECT FOR AT LEAST THE NEXT 24 HOURS. THE GAUGE READINGS WERE INDICATING THAT THE RIVER WAS ABOVE FLOOD STAGE. HOWEVER...LOCAL OFFICIALS REPORTED THAT THERE WAS NO IMMEDIATE FLOODING BUT THE GALLATIN RIVER WAS RUNNING HIGH SO WILL CONTINUE FLOOD WARNING THERE AS WELL. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO CLOSELY MONITOR THE SITUATION. && .PREV DISCUSSION... /ISSUED 450 AM MST THU JAN 13 2011/ TODAY THROUGH SATURDAY...MOISTURE AHEAD OF AN INCOMING LOW PRESSURE SYSTEM CONTINUES TO MOVE INTO THE REGION. WITH THE POTENTIAL FOR SIGNIFICANT SNOWFALL...A WINTER STORM WARNING ABOVE 5000 FEET REMAINS IN EFFECT FOR PORTIONS OF THE ROCKY MOUNTAIN FRONT. STRONG DOWN-SLOPING WINDS HAVE KEPT TEMPS MODERATE ACROSS THE ROCKIES OVERNIGHT MEANING CONFIDENCE FOR THURSDAY HIGHS WILL BE ONLY MARGINAL. A COLD FRONT IS APPROACHING THE REGION SO IF WINDS SHIFT OR TAPER OFF TEMPERATURES MAY ADJUST MORE THAN ANTICIPATED. ANOTHER WEAK SHORTWAVE WILL APPROACH THE ROCKIES TONIGHT AND WARM AIR ALOFT...COUPLED WITH COLD SURFACE TEMPS ACROSS THE EASTERN ZONES...WILL BRING THE POSSIBILITY OF FREEZING RAIN. THE CHANCE APPEARS LOW BUT WILL CONTINUE TO MENTION IT THE WEATHER GRIDS. AS COOLER TEMPERATURES RETURN...SNOW WILL ONCE AGAIN BECOME MORE LIKELY AS SOME DISTURBANCES PASS THROUGH THE REGION. HIGH TEMPERATURES SHOULD REMAIN FAIRLY WARM AS WELL. SATURDAY NIGHT THROUGH THURSDAY...MEDIUM RANGE MODELS CONTINUING TO EXHIBIT MODEST CONSISTENCY WITH EACH OTHER. A MOIST NORTHWEST FLOW ALOFT WILL PERSIST OVER THE AREA AS AN UPPER RIDGE SLOWLY AMPLIFIES OVER THE WEST COAST DURING THE PERIOD. WITH SHORT WAVE ENERGY EMBEDDED WITHIN THE FLOW ALOFT...SCATTERED PERIODS OF SNOW WILL RULE FROM THE START OF THE PERIOD THROUGH MONDAY WITH SUNDAY NIGHT SEEING THE BEST CHANCE OF SNOW. BY TUESDAY...A STRONGER SHORT WAVE MOVES ACROSS THE PACIFIC NORTHWEST AND BRINGS ANOTHER ROUND OF SNOW TO THE ROCKY MOUNTAIN FRONT AND THE MOUNTAINS OF SOUTHWEST MONTANA. THE MODELS BEGIN TO DIVERGE WITH THEIR SOLUTION WEDNESDAY FOR THE SHORT WAVE MOVING ACROSS THE AREA. THE EUROPEAN MODEL DEVELOPS A SPLIT FLOW AND SENDS MOST OF THE SHORT WAVE ENERGY FURTHER SOUTH AND WEST THAN DOES THE GFS MODEL. THE RESULT HAS THE GFS PAINTING A GREATER AREAL COVERAGE PICTURE FOR SNOW ON WEDNESDAY ACROSS THE AREA. THE UPPER RIDGE REBOUNDS ON THURSDAY AND BEGINS TO PUSH INTO WESTERN MONTANA RESULTING IN DRIER NORTHWEST FLOW OVER THE AREA. TEMPERATURES REMAIN DIFFICULT TO PIN DOWN AS ARCTIC AIR WILL CONTINUE TO SLIDE SOUTH AND THEN RETREAT NORTH AT VARIOUS TIMES DURING THE PERIOD. GENERALLY THE NORTHEAST WILL STAY IN THE COLD AIR AND WELL BELOW SEASONAL AVERAGES. ELSEWHERE TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL AVERAGES. && .PRELIMINARY POINT TEMPS/POPS... GTF 28 30 40 23 / 60 40 50 50 CTB 16 19 29 12 / 70 50 60 60 HLN 39 24 39 22 / 60 50 50 50 BZN 39 20 41 24 / 60 60 50 50 WEY 27 17 30 17 / 90 90 80 70 DLN 36 26 40 27 / 70 70 40 40 HVR 11 9 21 1 / 70 70 50 70 LWT 34 24 37 20 / 50 50 50 60 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET FOR CENTRAL AND SOUTHERN LEWIS AND CLARK...SOUTHERN ROCKY MOUNTAIN FRONT...NORTHERN ROCKY MOUNTAIN FRONT. FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS IS IN EFFECT UNTIL FURTHER NOTICE. FLOOD WARNING FOR THE GALLATIN RIVER NEAR LOGAN IS IN EFFECT UNTIL FURTHER NOTICE. WIND CHILL ADVISORY UNTIL 11 AM MST FOR THE HI-LINE. && SHORT TERM...GUSTAFSON LONG TERM...EMANUEL AVIATION...EMANUEL WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 13, 4:02 AM MST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 402 AM MST THU JAN 13 2011 MTZ009-014-048-141115- NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- 402 AM MST THU JAN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 5000 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ015-141115- MADISON- 402 AM MST THU JAN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS WILL REMAIN IN EFFECT UNTIL FURTHER NOTICE. LIGHT SNOWFALL WILL DEVELOP THIS EVENING CAUSING DIFFICULT TRAVEL CONDITIONS AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS WILL REMAIN IN EFFECT UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ055-141115- GALLATIN- 402 AM MST THU JAN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING FOR THE GALLATIN RIVER AT LOGAN IS IN EFFECT UNTIL FURTHER NOTICE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WARNING FOR THE GALLATIN RIVER AT LOGAN IS IN EFFECT UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-010>013-044>047-049>054-141115- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- 402 AM MST THU JAN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT LIGHT SNOWFALL MAY DEVELOP THIS EVENING CAUSING DIFFICULT TRAVEL CONDITIONS AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 13, 3:54 AM MST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
354 AM MST THU JAN 13 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0221 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
01/12/2011 M62 MPH GLACIER MT MESONET
SITE ELEVATION 5340 FEET
&&
EMANUELThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 6:47 PM MST | River Flood Warning | TFX | Gallatin | 15 hr |
| Jan 13, 10:41 AM MST | Winter Weather Advisory | TFX | 4 hr | |
| Jan 13, 2:33 PM MST | Winter Weather Advisory | TFX | 38 hr |
Nearby
Wind Chill Advisories in Montana, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.